# SDR QXEA200500485

- Difficulty date: March 15, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 14,640 hours, 20,980 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2107, UNABLE TO CONTROL CABIN TEMP IN AUTO MODE.  RAN CHECKLIST, STILL UNABLE TO CONTROL IN AUTO MODE.  MANUAL MODE WORKS NORMALLY.  PLACED ON MEL 350350.
